Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 319, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 3, 2011, 4:37 PM CDT for Butler County, Cowley County, Greenwood County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 4:37 PM CDT (21:37 UTC)
- Expired
- Jul 3, 2011, 5:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Butler County, KS, Cowley County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 72 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1810 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
221
WUUS53 KICT 032137
SVRICT
KSC015-035-073-032230-
/O.NEW.KICT.SV.W.0319.110703T2137Z-110703T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTH CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 530 PM CDT
* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CASSODAY TO DOUGLASS...AND MOVING EAST
AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* LOCATIONS IMPACTED INCLUDE...
LEON...ATLANTA...LATHAM...ROSALIA AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3743 9702 3808 9661 3808 9612 3760 9648
3760 9653 3755 9652 3733 9668
TIME...MOT...LOC 2137Z 270DEG 12KT 3806 9657 3749 9696
WIND...HAIL 70MPH 0.88IN
$$
ES3 follow-up statements
978 WWUS53 KICT 032214 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 514 PM CDT SUN JUL 3 2011 KSC035-032223- /O.CAN.KICT.SV.W.0319.000000T0000Z-110703T2230Z/ COWLEY KS- 514 PM CDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COWLEY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE AREA. ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN COWLEY COUNTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. LAT...LON 3760 9649 3784 9666 3808 9657 3808 9612 TIME...MOT...LOC 2213Z 272DEG 27KT 3792 9647 $$ KSC015-073-032230- /O.CON.KICT.SV.W.0319.000000T0000Z-110703T2230Z/ GREENWOOD KS-BUTLER KS- 514 PM CDT SUN JUL 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN BUTLER AND WESTERN GREENWOOD COUNTIES UNTIL 530 PM CDT... AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHEAST OF CASSODAY... OR 14 MILES NORTHWEST OF EUREKA...MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... THRALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3760 9649 3784 9666 3808 9657 3808 9612 TIME...MOT...LOC 2213Z 272DEG 27KT 3792 9647 WIND...HAIL 60MPH 0.75IN $$ MCGUIRE
150 WWUS53 KICT 032220 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 520 PM CDT SUN JUL 3 2011 KSC015-032230- /O.CAN.KICT.SV.W.0319.000000T0000Z-110703T2230Z/ BUTLER KS- 520 PM CDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3783 9651 3808 9651 3808 9612 3760 9649 TIME...MOT...LOC 2220Z 272DEG 27KT 3792 9640 $$ KSC073-032230- /O.CON.KICT.SV.W.0319.000000T0000Z-110703T2230Z/ GREENWOOD KS- 520 PM CDT SUN JUL 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENWOOD COUNTY UNTIL 530 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF EUREKA... MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... THRALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3783 9651 3808 9651 3808 9612 3760 9649 TIME...MOT...LOC 2220Z 272DEG 27KT 3792 9640 WIND...HAIL 60MPH 0.75IN $$ MCGUIRE
850 WWUS53 KICT 032225 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 525 PM CDT SUN JUL 3 2011 KSC073-032235- /O.EXP.KICT.SV.W.0319.000000T0000Z-110703T2230Z/ GREENWOOD KS- 525 PM CDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GREENWOOD COUNTY WILL EXPIRE AT 530 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3783 9651 3808 9651 3808 9612 3760 9649 TIME...MOT...LOC 2225Z 272DEG 27KT 3792 9635 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:53 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 3, 2:53 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 253 PM CDT SUN JUL 3 2011 .DISCUSSION... A SHORTWAVE TROUGH MOVING EAST ACROSS THE CENTRAL PLAINS HAS HELPED BREAK DOWN THE PERSISTENT RIDGE AND CONVECTIVE OUTFLOW HAS BROUGHT SOME SOME RELIEF FROM THE RECENT HEAT ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS. SCATTERED SHOWERS AND THUNDERSTORMS MOVING EASTWARD ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS EARLY THIS AFTERNOON WILL LIKELY CONTINUE TO DEVELOP AND MOVE EAST INTO THE INSTABILITY AXIS IMPACTING MAINLY SOUTHEAST KANSAS THROUGH THE EVENING HOURS. A FEW STRONG STORMS WITH DOWNBURST WINDS AND SMALL HAIL WILL REMAIN POSSIBLE THROUGH THE EVENING. INCREASED POPS ACROSS MAINLY SOUTHEAST KANSAS TO REFLECT THE LATEST RADAR/SATELLITE DATA WHILE MAINTAINING LOW POPS AFTER 06Z ALTHOUGH MUCH OF THE ACTIVITY SHOULD BE EAST OF THE AREA. INDEPENDENCE DAY-TUESDAY: THE SUBTROPICAL RIDGE IS PROGGED TO BUILD EASTWARD OVER THE CENTRAL AND SOUTHERN HIGH PLAINS ON INDEPENDENCE DAY WHILE THE REMNANT FRONTAL BOUNDARY MAY PROVIDE A FOCUS FOR ISOLATED AFTERNOON THUNDERSTORMS TO SPRING UP ACROSS PORTIONS OF CENTRAL AND EASTERN KANSAS. ANY ACTIVITY THAT DEVELOPS SHOULD BE DIURNALLY DRIVEN AND DIMINISH THROUGH THE EARLY EVENING HOURS. A SHORTWAVE TROUGH MOVING OVER THE NORTHERN PLAINS ON TUESDAY WILL HELP DRIVE A COLD FRONT SOUTH TO NEAR THE NE/KS STATE LINE LATE IN THE DAY. SOUTH OF THIS FRONT...TEMPERATURES WILL LIKELY APPROACH 100 DEGREES WHILE CHANCES FOR WIDESPREAD WETTING RAINS APPEAR LOW. ISOLATED DIURNAL THUNDERSTORMS MAY REMAIN POSSIBLE WITHIN DEEPLY MIXED/WEAKLY CAPPED AIRMASS BUT COVERAGE SHOULD REMAIN ISOLATED AT BEST. WEDNESDAY-FRIDAY...DEEP MOIST CONVECTION ALONG THE KS/NE STATE LINE TUE NIGHT/EARLY WED MAY HELP DRIVE A COLD FRONT SOUTH ACROSS THE AREA ON WEDNESDAY AND TRENDED MAXIMUM TEMPERATURES DOWN. THE FRONT MAY ALSO PROVIDE A FOCUS FOR DEEP MOIST CONVECTION ACROSS THE AREA. THIS FRONT IS PROGGED TO MEANDER OVER THE AREA THROUGH FRIDAY WITH CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AND A RETURN TO MORE SEASONABLE TEMPERATURES IN THE 90S. SAT-SUN...THE SUBTROPICAL RIDGE IS PROGGED TO EXPAND EASTWARD OVER THE CENTRAL PLAINS STATES WITH A RETURN TO DRY WEATHER CONDITIONS AND RISING TEMPERATURES. MWM && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN ISSUE WILL STILL BE LOCATION/TIMING/COVERAGE OF THUNDERSTORMS THIS AFTERNOON/EVENING. SHEAR AXIS/SHORTWAVE HAS KEPT STORMS GOING THROUGHOUT THE MORNING AND SUSPECT WITH INCREASING TEMPERATURES/ INSTABILITY WILL SEE AN INCREASE IN COVERAGE/INTENSITY THIS AFTERNOON...ESPECIALLY IN THE VICINITY OF OUTFLOW BOUNDARY WHICH IS NEAR HIGHWAY 400. THIS BOUNDARY HAS STARTED TO SLOWLY RETREAT NORTH DURING THE PAST HOUR. HAVE INCLUDED TEMPO GROUP FOR THUNDERSTORMS AT KSLN/KHUT/KICT WHERE STORMS ARE PROBABLE DURING THE AFTERNOON. TIMING IS A BIT MORE DIFFICULT AT KCNU...WHETHER IT WILL BE CONVECTIVE TEMPERATURES OR WAVE/BOUNDARY THAT INITIATES THE STORMS. WITH MULTIPLE OUTFLOW BOUNDARIES LIKELY...WINDS ARE GOING TO BE VERY DIFFICULT...BUT SHOULD HAVE SOME SORT OF SOUTHEAST COMPONENT BY MON MORNING. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 101 76 102 / 30 20 10 10 HUTCHINSON 72 101 76 102 / 30 10 10 10 NEWTON 72 100 75 100 / 30 20 10 10 ELDORADO 72 99 74 99 / 30 20 10 10 WINFIELD-KWLD 72 101 75 101 / 40 20 10 10 RUSSELL 68 100 71 102 / 20 10 10 10 GREAT BEND 69 100 72 102 / 20 10 10 0 SALINA 71 100 74 102 / 20 20 10 10 MCPHERSON 71 101 76 102 / 20 10 10 10 COFFEYVILLE 72 97 75 99 / 40 20 20 10 CHANUTE 72 96 74 98 / 40 20 20 10 IOLA 72 95 73 97 / 40 20 20 10 PARSONS-KPPF 72 97 75 98 / 40 20 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 3:09 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 309 PM CDT SUN JUL 3 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-042015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 309 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL IMPACT SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS. SEVERAL STRONG STORMS AND ISOLATED SEVERE STORMS ARE EXPECTED. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS AS THE STORMS COLLAPSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT INDICES WILL CONTINUE TO BE AROUND 100 DEGREES ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY AND TUESDAY...AND THEN AGAIN ON FRIDAY THROUGH SUNDAY. WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF EASTERN KANSAS ON MONDAY. MORE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT DUE TO THE BRIEF AND ISOLATED NATURE OF THE STRONGER STORMS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MWM
In the hours before
Special weather statement, Jul 3, 4:04 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 404 PM CDT SUN JUL 3 2011 KSZ070-032200- GREENWOOD- 404 PM CDT SUN JUL 3 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD COUNTY... AT 359 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR SEVERY...OR 16 MILES SOUTHEAST OF EUREKA...AND MOVING NORTHEAST AT 15 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. MCGUIRE
Special weather statement, Jul 3, 4:08 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 408 PM CDT SUN JUL 3 2011 KSZ092-032215- SUMNER- 408 PM CDT SUN JUL 3 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY... AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORM OUTFLOW WINDS 7 MILES SOUTHEAST OF CONWAY SPRINGS...OR 9 MILES NORTHWEST OF WELLINGTON...MOVING SOUTHEAST AT 30 MPH. WINDS TO 55 MPH ARE POSSIBLE WITH THIS THUNDERSTORM OUTFLOW. MCGUIRE
Local storm report, Jul 3, 4:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 1 W BENTON 37.79N 97.13W
07/03/2011 M65 MPH BUTLER KS EMERGENCY MNGR
&&
DUNTENLocal storm report, Jul 3, 4:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST POTWIN 37.94N 97.02W
07/03/2011 E65 MPH BUTLER KS EMERGENCY MNGR
0418 PM TSTM WND DMG POTWIN 37.94N 97.02W
07/03/2011 BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 3 INCH DIAMTER TREE BRANCH
DOWN.
&&
DUNTENLocal storm report, Jul 3, 4:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
427 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN COLWICH 37.78N 97.54W
07/03/2011 M1.00 INCH SEDGWICK KS FIRE DEPT/RESCUE
1 IN OF RAIN HAS FALLEN IN AN HOUR...RELAYED BY EMERGENCY
MANAGEMENT.
&&
DUNTENLocal storm report, Jul 3, 4:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST 6 N EL DORADO 37.91N 96.86W
07/03/2011 E60 MPH BUTLER KS EMERGENCY MNGR
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:06 PM CDT | Tornado Warning | ICT | Harvey, McPherson | 24 min |
| Jul 2, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 33 min |
| Jul 2, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 19 min |
| Jul 2, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 35 min |
| Jul 2, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 45 min |
| Jul 2, 8:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 44 min |
| Jul 2, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 49 min |
| Jul 2, 8:57 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 48 min |
| Jul 2, 9:14 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 31 min |
| Jul 3, 2:41 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 64 min |
| Jul 3, 3:06 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Jul 3, 3:22 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 53 min |
| Jul 3, 4:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 50 min |
| Jul 3, 4:18 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 3, 4:41 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Jul 3, 5:08 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Sumner | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.